Now whenever I quit the dose I feel a heavy reaction in my body and itching in all over the body. As soon as I resume the intake of the medicine I feel normal. How can I get rid of this medicine and the problem?
levocetrizine is an antihistaninic drug mainly used to treat allergic responses.montelukast is used for difficulty breathing,wheezing and coughing caused by asthma.it is also used in treatment of allergic rhinitis. so you may be probably suffering from some sort of allergy, thats why you get itching etc. after discontinuing the drug. Better consult your GP and inquire him about Allergen immunotherapy/allergy shots if you want to discontinue the medication. It may help you. And try to avoid all those things which are allergic to you. get well soon...
- Levocetirizine Information for Consumers
- Levocetirizine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levocetirizine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2012 • 1 answer
Posted 25 Jul 2013 • 1 answer
Posted 26 May 2014 • 1 answer
Posted 16 Mar 2016 • 0 answers
Posted 4 May 2016 • 0 answers